# SDR FDEA202209222356

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 58,643 hours, 28,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Failed
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOVING FLAP LEVER FROM 20 TO 25 A TRAILING EDGE  FLAP DISAGREE EICAS MESSAGE DISPLAYED. QRH COMPLIED  WITH AND EMERGENCY DECLARED.  EMERGENCY DECLARED.    REMOVED AND REPLACED #1 FSEU IAW AMM 27-51-01-2.  OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK FOR SERVICE.  ORIG SUB DATE:  9/22/2022
